Indian Journal of Dermatology

Year
: 1996  |  Volume : 41  |  Issue : 1  |  Page : 26--27

A Cute Renal Failure Due To Monthly Administration Of Rifampicin In A Leprosy Patient


Paritosh K Banerjee1, Gobinda Chatterjee2, Rabindra Bhowmilk3 
1 
2 
3 

Correspondence Address:
Paritosh K Banerjee


Complications due to rifampicin administration have been well documented, especially for the treatment of tuberculosis. Multidrug therapy for the leprosy patients advocates rifampicin of monthly interval and at the level of intermittent administration, complications are rarely noted. An adult male of tuberculoid leprosy developed acute renal failure at the time of second and third monthly doses of rifampicin therapy.


How to cite this article:
Banerjee P, Chatterjee G, Bhowmilk R. A Cute Renal Failure Due To Monthly Administration Of Rifampicin In A Leprosy Patient.Indian J Dermatol 1996;41:26-27


How to cite this URL:
Banerjee P, Chatterjee G, Bhowmilk R. A Cute Renal Failure Due To Monthly Administration Of Rifampicin In A Leprosy Patient. Indian J Dermatol [serial online] 1996 [cited 2023 Feb 3 ];41:26-27
Available from: https://www.e-ijd.org/article.asp?issn=0019-5154;year=1996;volume=41;issue=1;spage=26;epage=27;aulast=Banerjee;type=0